# SDR UALA2012051102743

- Difficulty date: May 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 42,306 hours, 9,116 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348707
- Part serial: 112
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 2 RIGHT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.  STATUS MESSAGE 2610232 ACTIVE FL HARD: MAT SHOWS MESSAGE 26-10232 NOT ACTIVE.  PERFORMED ENGINE/APU FIRE OVERHEAT TEST.  TEST PASSED.   REPLACED FIRE OVERHEAD DETECTION CARD.  OPS OK.
